Skip to Main content Skip to Navigation
Journal articles

Improving Angular Speed Uniformity by Reparameterization

Jing Yang 1, 2 Dongming Wang 3 Hoon Hong 2
3 PolSys - Polynomial Systems
Inria Paris-Rocquencourt, LIP6 - Laboratoire d'Informatique de Paris 6
Abstract : We introduce the notion of angular speed uniformity as a quality measure for parameter-izations of plane curves and propose an algorithm to compute uniform reparameterizations for quadratic and cubic curves. We prove that only straight lines have uniform rational parameterizations. For any plane curve other than lines, we show how to find a rational reparameterization that has the maximum uniformity among all the rational parameterizations of the same degree. We also establish specific results for quadratic and certain cubic Bézier curves.
Document type :
Journal articles
Complete list of metadata
Contributor : Dongming Wang <>
Submitted on : Tuesday, December 3, 2013 - 3:45:44 PM
Last modification on : Friday, January 8, 2021 - 5:42:02 PM



Jing Yang, Dongming Wang, Hoon Hong. Improving Angular Speed Uniformity by Reparameterization. Computer Aided Geometric Design, Elsevier, 2013, 30 (7), pp.636-652. ⟨10.1016/j.cagd.2013.04.001⟩. ⟨hal-00913378⟩



Record views